# SDR 375PA0024

- Difficulty date: July 17, 2002
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 42,211 hours, 36,485 cycles
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOOR TRACK LIGHT LENS LOOSE AND INOP.  INSTALLED NEW EMERGENCY LIGHT FLOOR ASSY. IAW 737-300 MM 33-51-81.
